# SDR ASAA2025030456423

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 33,436 hours, 10,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK POWER SUPPLY M1676 NEEDS TO BE REPLACED. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK POWER SUPPLY M1676, INSTALL TEST GOOD REF B737-900 AMM 33-51-06-960-806.
